PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Application of $L^2$ methods to the Levi problem on complex manifolds

Volume 123 / 2019

Takeo Ohsawa Annales Polonici Mathematici 123 (2019), 459-466 MSC: Primary 32A36; Secondary 32T27. DOI: 10.4064/ap171228-3-10 Published online: 8 February 2019


$L^2$ methods for extending holomorphic sections of semipositive bundles are applied to show the holomorphic convexity of complex spaces under several conditions.


  • Takeo OhsawaGraduate School of Mathematics
    Nagoya University
    Chikusaku Furocho, Nagoya, 464-8602 Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image